Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Diarrhea and swollen armpit glands.Could it be from sweat ?

I ve just visited Mozambique for 3 days (took my last malaria pill today) and since i m back i have diarrhea and there is some glands under my armpit that is swolen. It was very hot there - could it be from sweat?
Asked On : Sat, 5 Mar 2011
Answers:  2 Views:  408
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Homeopath 's  Response
hello dear, diarrhoea, could be a side effect of ur malaria pills, but swollen armpit glands, signify infection somewhere in the vicinity. kindly visit a physician.
Answered: Sun, 6 Mar 2011
I find this answer helpful
Ayurveda Specialist Dr. Ram Mani Bhandari's  Response
Dear havingany
how is the condition of diarrhoea and glands sweelling now..u stated that you had took last malaria pills. You should be aware about the side effects of malaria pills ist.
There is chance of side effect Diarrhoea and swelling of lymph glands due malaria pills
please monitor for some time as it aumatically subsides
if you dont get relief from swelling it may be bacterial/Viral/Fungal infection which may need antibitic therapy
Answered: Sat, 5 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor